# SDR DLL10980837

- Difficulty date: April 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1088
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 2232
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RELAMPED R4 EXTERIOR EMERGENCY LIGHT.
